MathSciNet Relay Station
MathSciNet bibliographic data
MR1924371 (2003f:46109) 46L55 (46L10)
Ge, Liming; Shen, Junhao On free entropy dimension of finite von Neumann algebras. Geom. Funct. Anal. 12 (2002), no. 3, 546–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement